# SDR AALA202302169050

- Difficulty date: February 13, 2023
- Submitted: February 16, 2023
- Operation: Air carrier
- Aircraft: N898NN
- Make and model: Boeing 737823
- Aircraft serial: 33225
- Aircraft time: 31,449 hours, 13,293 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 1L GUST LOCK DOES NOT RELEASE PROPERLY. **SUPPLEMENTAL REPORT FOR AALA202302149050: ACCOMPLISHED FIM TASK 52-10-00-810-809. NO DEFECTS NOTED. GUST LOCK LOCKS AND UNLOCKS EASILY. OK FOR SERVICE.** (CLOSED)
